| Model Number |
HST III SEAL (4.5MM), 5-PACK |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Trackwise id (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure the hst iii seal did not load correctly.They used a second device and it worked as intended.There was no harm or adverse event to the patient.
Additional Manufacturer Narrative
Trackwise #: (b)(4).The lot #25163520 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.The device was returned to the factory for evaluation on 07/05/2022.An investigation was conducted on 08/03/2022.The loading device with the seal still inside was returned along with the delivery device.An additional loading device with no seal or evidence of blood was included with the returned product.A visual inspection was conducted.Signs of clinical use and no evidence of blood were observed.The seal and tension assembly were observed in the body of the loading device, indicating the delivery device was not loaded correctly.The seal and tension spring assembly were removed from the loading device with no physical or visual difficulties.There were no cracks or delamination observed on the seal, which was folded.On the delivery device, the white plunger was depressed and the blue safety lock was off.Measurements of the delivery device were taken; the inner diameter was measured at 0.196 inches, the outer diameter was measured at 0.223 inches (rm2036883).The length of the delivery tube was measured at 2.52 inches (mcv00004217).The measurement values recorded for the delivery tube were within the tolerance specifications.Based on the returned condition of the device, the reported failure "fitting problem" was confirmed.
Event or Problem Description
N/a.